# SDR ABXA020339

- Difficulty date: November 12, 2002
- Submitted: December 4, 2002
- Operation: Air carrier
- Aircraft: N945AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47551
- Aircraft time: 56,385 hours, 59,105 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Fitting
- Part number: 3917624511
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SIDE OF AFT PRESSURE BULKHEAD RIGHT VENTRAL DOOR WEB SUPPORT ANGLE WAS CRACKED. REPLACED SUPPORT ANGLE IAW DC-9 SRM 51-10-4, 51-30-2 AND 51-30-5.
